Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

What Do I Try Next?

What Do I Try Next?

I have the doctor on Wednesday, I'm near the mennopase & on pregabalin. My hair is thinning & falling out. No motivation.& get horrible sweats.
Can anyone suggest any meds with little side effects please? I have bpd ptsd & high anxiety. I hate it. Mx

A MyDepressionTeam Member said:

Viviscal & vitamin D for hair, after two months you'll see a difference xxx

posted over 4 years ago
A MyDepressionTeam Member said:

have your thyroid checked-

posted over 4 years ago
A MyDepressionTeam Member said:

How do u take your self of this depression site?

posted over 4 years ago
A MyDepressionTeam Member said:

Fantastic, to you ..

posted over 4 years ago
A MyDepressionTeam Member said:

When I hit the menopause I had the sweats bad but I also had pulpataions some one told me to cut out caffeine it worked no more pulpataions and it halved my sweats but sadly it didn’t stop my depression hope this helps xxx

posted over 4 years ago
Already a Member? Log in